DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 29, Numbers 1-2, January/February 2016

  • On the regularity of the flow map associated with the 1D cubic periodic Half-Wave equation

    Vladimir Georgiev, Nikolay Tzvetkov, and Nicola Visciglia

    Volume 29, Numbers 1-2, January/February 2016, pages 183-200

  • On the strong solutions of the inhomogeneous incompressible Navier-Stokes equations in a thin domain

    Xian Liao

    Volume 29, Numbers 1-2, January/February 2016, pages 167-182

  • On the Dirichlet problem for solutions of a restricted nonlinear mean value property

    Angel Arroyo and José G. Llorente

    Volume 29, Numbers 1-2, January/February 2016, pages 151-166

  • Gradient estimate and a Liouville theorem for a $p$-Laplacian evolution equation with a gradient nonlinearity

    Amal Attouchi

    Volume 29, Numbers 1-2, January/February 2016, pages 137-150

  • A note on the existence of traveling-wave solutions to a Boussinesq system

    Filipe Oliveira

    Volume 29, Numbers 1-2, January/February 2016, pages 127-136

  • Stochastic variational inequalities for a wave equation

    Jong Uhn Kim

    Volume 29, Numbers 1-2, January/February 2016, pages 93-126

  • Klein-Gordon equation with critical nonlinearity and inhomogeneous Dirichlet boundary conditions

    I.P. Naumkin

    Volume 29, Numbers 1-2, January/February 2016, pages 55-92

  • Homogenization of a hyperbolic equation with highly contrasting diffusivity coefficients

    A.K. Nandakumaran and Ali Sili

    Volume 29, Numbers 1-2, January/February 2016, pages 37-54

  • A Lazer-Mckenna type problem with measures

    Luigi Orsina and Francesco Petitta

    Volume 29, Numbers 1-2, January/February 2016, pages 19-36

  • Blow-up of positive solutions to wave equations in high space dimensions

    Mohammad Rammaha, Hiroyuki Takamura, Hiroshi Uesaka, and Kyouhei Wakasa

    Volume 29, Numbers 1-2, January/February 2016, pages Jan-18

  • Existence and multiplicity of solutions for nonlocal Neumann problem with non-standard growth

    Francisco Julio S.A. Corrêa and Augusto César dos Reis Costa

    Volume 29, Numbers 3-4, March/April 2016, pages 377-400

  • Blow-up time of a Keller-Segel-type system with Neumann and Robin boundary conditions

    G. Viglialoro

    Volume 29, Numbers 3-4, March/April 2016, pages 359-376

  • A singularly perturbed delay differential equation modeling nosocomial infections

    A. Ducrot, P. Magal, and O. Seydi

    Volume 29, Numbers 3-4, March/April 2016, pages 321-358

  • Continuity of generalized wave maps on the sphere

    Daniel Oliveira da Silva

    Volume 29, Numbers 3-4, March/April 2016, pages 309-320

  • Smoothing and global attractors for the Majda-Biello system on the torus

    E. Compaan

    Volume 29, Numbers 3-4, March/April 2016, pages 269-308

  • Local well-posedness and persistence properties for the variable depth KDV general equations in Besov space $B^{ frac 32 }_{2,1}$

    Lili Fan and Hongjun Gao

    Volume 29, Numbers 3-4, March/April 2016, pages 241-268

  • Remarks on higher-order weighted Rellich inequalities in $L^p$

    Motohiro Sobajima

    Volume 29, Numbers 3-4, March/April 2016, pages 229-240

  • Gradient H"older regularity for nonlinear parabolic systems of $p$-Laplacian type"

    Corina Karim and Masashi Misawa

    Volume 29, Numbers 3-4, March/April 2016, pages 201-228

  • A dynamic programming principle with continuous solutions related to the $p$-Laplacian, $1 < p < infty$

    Hans Hartikainen

    Volume 29, Numbers 5-6, May/June 2016, pages 583-600

  • Global solutions and exterior Dirichlet problem for Monge-Amp`{e}re equation in $mathbb R^2$

    Jiguang Bao, Haigang Li, and Lei Zhang

    Volume 29, Numbers 5-6, May/June 2016, pages 563-582

  • Asymptotic analysis of singular problems in perforated cylinders

    Daniela Giachetti, Bogdan Vernescu, and Maria Agostina Vivaldi

    Volume 29, Numbers 5-6, May/June 2016, pages 531-562

  • Infinitely many solutions for a critical Kirchhoff type problem involving a fractional operator

    Alessio Fiscella

    Volume 29, Numbers 5-6, May/June 2016, pages 513-530

  • Subharmonicity, comparison results, and temperature gaps in cylindrical domains

    Jeffrey J. Langford

    Volume 29, Numbers 5-6, May/June 2016, pages 493-512

  • A fractional Moser-Trudinger type inequality in one dimension and its critical points

    Stefano Iula, Ali Maalaoui, and Luca Martinazzi

    Volume 29, Numbers 5-6, May/June 2016, pages 455-492

  • Mathematical analysis of a model of chemotaxis with competition terms

    Akisato Kubo and J. Ignacio Tello

    Volume 29, Numbers 5-6, May/June 2016, pages 441-454

  • Fast energy decay for wave equations with variable damping coefficients in the $1$-D half line

    Ryo Ikehata and Takeshi Komatsu

    Volume 29, Numbers 5-6, May/June 2016, pages 421-440

  • Well-posedness and ill-posedness of the Cauchy problem for the generalized Thirring model

    Hyungjin Huh, Shuji Machihara, and Mamoru Okamoto

    Volume 29, Numbers 5-6, May/June 2016, pages 401-420

  • A nonexistence result on harmonic diffeomorphisms between punctured spaces

    Shi-Zhong Du and Xu-Qian Fan

    Volume 29, Numbers 7-8, July/August 2016, pages 791-799

  • Global regular solutions for the 3D Zakharov-Kuznetsov equation posed on a bounded domain

    N.A. Larkin

    Volume 29, Numbers 7-8, July/August 2016, pages 775-790

  • Precise exponential decay for solutions of semilinear elliptic equations and its effect on the structure of the solution set for a real analytic nonlinearity

    Nils Ackermann and Norman Dancer

    Volume 29, Numbers 7-8, July/August 2016, pages 757-774

  • Energy-critical semi-linear shifted wave equation on the hyperbolic spaces

    Ruipeng Shen

    Volume 29, Numbers 7-8, July/August 2016, pages 731-756

  • Diffusion-driven blowup of nonnegative solutions to reaction-diffusion-ODE systems

    Anna Marciniak-Czochra, Grzegorz Karch, Kanako Suzuki, and Jacek Zienkiewicz

    Volume 29, Numbers 7-8, July/August 2016, pages 715-730

  • Solutions of half-linear differential equations in the classes Gamma and Pi

    Valentina Taddei and Pavel ?ehák

    Volume 29, Numbers 7-8, July/August 2016, pages 683-714

  • Positive homoclinic solutions to some Schr"odinger type equations"

    Andrea Gavioli and Luis Sanchez

    Volume 29, Numbers 7-8, July/August 2016, pages 665-682

  • Classification and evolution of bifurcation curves for a one-dimensional prescribed mean curvature problem

    Yan-Hsiou Cheng, Kuo-Chih Hung, and Shin-Hwa Wang

    Volume 29, Numbers 7-8, July/August 2016, pages 631-664

  • Competition for two essential resources with internal storage and periodic input

    Sze-Bi Hsu, Feng-Bin Wang, and Xiao-Qiang Zhao

    Volume 29, Numbers 7-8, July/August 2016, pages 601-630

  • Existence and stability of global large strong solutions for the Hall-MHD system

    Maicon J. Benvenutti and Lucas C.F. Ferreira

    Volume 29, Numbers 9-10, September/October 2016, pages 977-1000

  • Remarks on the regularity criterion to the 3D Navier-Stokes equations via one velocity component

    Zhuan Ye

    Volume 29, Numbers 9-10, September/October 2016, pages 957-976

  • On the $omega$-limit set of a nonlocal differential equation: Application of rearrangement theory

    Thanh Nam Nguyen

    Volume 29, Numbers 9-10, September/October 2016, pages 939-956

  • Spreading charged micro-droplets

    Joseph Iaia

    Volume 29, Numbers 9-10, September/October 2016, pages 923-938

  • Periods of solutions of periodic differential equations

    Anna Cima, Armengo Gasull, and Francesc Mañosas

    Volume 29, Numbers 9-10, September/October 2016, pages 905-922

  • Prescribing integral curvature equation

    Meijun Zhu

    Volume 29, Numbers 9-10, September/October 2016, pages 889-904

  • On dispersive blow-ups for the nonlinear Schr"odinger equation"

    Younghun Hong and Maja Taskovic

    Volume 29, Numbers 9-10, September/October 2016, pages 875-888

  • On the instability of periodic waves for dispersive equations

    Jaime Angulo Pava and Fábio Natali

    Volume 29, Numbers 9-10, September/October 2016, pages 837-874

  • Kato-Ponce inequalities on weighted and variable Lebesgue spaces

    David Cruz-Uribe, OFS and Virginia Naibo

    Volume 29, Numbers 9-10, September/October 2016, pages 801-836

  • A time-splitting approach to quasilinear degenerate parabolic stochastic partial differential equations

    Kazuo Kobayasi and Dai Noboriguchi

    Volume 29, Numbers 11-12, November/December 2016, pages 1139-1166

  • Liouville theorems for integral systems related to fractional Lane-Emden systems in $R^N_+$

    Senping Luo and Wenming Zou

    Volume 29, Numbers 11-12, November/December 2016, pages 1107-1138

  • A note on local center manifolds for differential equations with state-dependent delay

    Eugen Stumpf

    Volume 29, Numbers 11-12, November/December 2016, pages 1093-1106

  • Attractors for a two-phase flow model with delays

    T. Tachim Medjo

    Volume 29, Numbers 11-12, November/December 2016, pages 1071-1092

  • Fredholm alternative and solution regularity for time-periodic hyperbolic systems

    Irina Kmit and Lutz Recke

    Volume 29, Numbers 11-12, November/December 2016, pages 1049-1070

  • Local and Global boundedness for some nonlinear parabolic equations exhibiting a time singularity

    Eurica Henriques and Rojbin Laleoglu

    Volume 29, Numbers 11-12, November/December 2016, pages 1029-1048

  • A Liouville type result for bounded, entire solutions to a class of variational semilinear elliptic systems

    Christos Sourdis

    Volume 29, Numbers 11-12, November/December 2016, pages 1021-1028

  • A nonlocal anisotropic eigenvalue problem

    Gianpaolo Piscitelli

    Volume 29, Numbers 11-12, November/December 2016, pages 1001-1020